# SDR IXXA2025090300018

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 82,540 hours, 20,941 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 343T001227
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL DISTRIBUTION TUBE HAS A DENT, LOCATED INSIDE 532BB BETWEEN LOWER STRINGER L-6 AND L-7
